# SDR DXYA2010F00215

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N34072
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0960
- Aircraft time: 5,158 hours
- Engine: Lyc IO360A1B6
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bracket
- Part number: 1732063117320641
- Condition: Cracked
- Location: Stab
- Part time: 5,158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSP, FOUND SABILATOR COUNTER WEIGHT BRACKET ATTACH ANGLES, (LT FWD 1732063-1) (RT REAR NR 1732064-1) CRACKED IN RADIUS OF ANGLE. CRACK EXTENDS APPROX 1.5" (TOTAL PART LENGTH 4".) TOTAL FAILURE OF PART WOULD RESULT IN LOSS OF STABILAOR COUNTER WEIGHT AS WELL AS PILOT CONTROL INPUTS TO STABILATOR.
